Hail, Redwood
- When
- June 19, 1:40 AM CST
- Where
- Redwood County, 0.85 mi NW of Redwood Falls
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 44.540, -95.110
A complex of thunderstorms that developed early Tuesday morning across South Dakota, moved quickly eastward across southern Minnesota, with numerous reports of large hail, severe wind gusts, and torrential rainfall. As the thunderstorms moved across the southern metro, the line of storms intensified and caused widespread damage from Lakeville, eastward to Hastings.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MPX wrote it up.
A complex of thunderstorms that developed early Tuesday morning across South Dakota, moved quickly eastward across southern Minnesota, with numerous reports of large hail, severe wind gusts, and torrential rainfall.
As the thunderstorms moved across the southern metro, the line of storms intensified and caused widespread damage from Lakeville, eastward to Hastings. Hundreds of trees and power lines were blown down, aircraft were flipped over at the Lakeville airport, and damage occurred to an apartment complex in Hastings.
In addition to the damage across the southern metro, farmers across southern Minnesota, from Redwood Falls to New Prague, were hit by large hail and high winds. The combination of the hail and high winds caused a large swath of crop damage, up to 15 miles wide in some areas to corn and soy beans. Some farmers had a total loss as the hail shredded corn and soy bean fields.
Wind storms and flooding during the period June 14-21 led to Dakota, Goodhue, Kandiyohi, Meeker, Rice and Sibley counties being among those Minnesota counties designated disaster areas by presidential declaration on July 6, 2012.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 18, 11:15 PM CST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1215 AM CDT TUE JUN 19 2012
.AVIATION... /06Z TAF ISSUANCE/
MCS DEVELOPING OVER EASTERN DAKOTAS AND WILL BUILD EAST ACROSS
WESTERN AND CENTRAL AREAS OVERNIGHT. SHOULD GRADUALLY LIFT NORTH
OVERNIGHT AS WAA/LLJ PATTERN LIFTS NORTH AND EAST. EXPECT BOUNDARY
TO LIFT INTO T LEAST CENTRAL AREAS DURING THE DAY. SHOULD SEE
CAPPED REGION MOVING NORTHEAST AS FRONT MOVES NORTH. SHOULD SEE
FRONT BECOME ACTIVE AGAIN DURING THE AFTERNOON KAXN/KRWF AND
POSSIBLY KSTC IF BOUNDARY LINGERS CLOSER. THEN AS FRONT MOVES
SLOWLY EAST...TSRA NOT EXPECTED UNTIL AFTER MAINLY 00Z WED.
MVFR/ISOLD IFR POSSIBLE IN HEAVIER TSRA INTO THE AFTERNOON ONCE AGAIN.
DO EXPECT WINDS TO INCREASE FROM THE SOUTH WITH WARM FROPA WITH
GUSTS 15 TO 30 KNOTS POSSIBLE OVER SOUTHERN AREAS.
KMSP...DO ANTICIPATE SOME TSRA MOVING ACROSS THE FIELD OVERNIGHT.
TIMING IN QUESTION BUT 08Z-12Z LOOKS TO BE THE BEST TIME. THEN
BOUNDARY SHOULD LIFT NORTH OF THE AREA WITH CLEARING AND INCREASING
/GUSTY SOUTH WIND LATE MORNING/AFTERNOON. SHOULD SEE BETTER CHANCE
OF TSRA MOVING IN AFTER 00Z WED AS FRONT MOVES CLOSER. MVFR/ISOLD
IFR WITH STRONG TSRA INTO THE EVENING. EAST TO SOUTHEAST WIND THIS
MORNING...BECOMING SOUTH WIND INCREASING BY LATE MORNING...WITH
GUSTS TO 27 KNOTS POSSIBLE.
OUTLOOK...
WEDNESDAY...MVFR WITH -SHRA. W WINDS 6 TO 10 KNOTS.
THURSDAY...VFR. NW WINDS 6 TO 10 KNOTS.
FRIDAY...VFR SW WINDS 4 TO 8 KNOTS.
&&
.DISCUSSION... /ISSUED 422 PM CDT MON JUN 18 2012/
UPPER AIR ANALYSIS THIS AFTERNOON SHOWS A VERY FAST WSW FLOW
SITTING ACROSS THE NRN TIER OF THE CONUS...WITH 100 KT UPPER JET
EXTENDING FROM WRN LAKE SUPERIOR ALL THE WAY OUT TO THE CENTRAL
OREGON COAST AND OUT INTO THE NE PACIFIC. A STRONG SHORT WAVE
COULD BE SEEN ON WATER VAPOR WORKING ACROSS THE IDAHO
CHIMNEY....WITH A BLOCKING HIGH STILL IN PLACE ACROSS NEW ENGLAND
AND ERN CANADA. AT THE SFC...AN OCCLUDING AREA OF LOW PRESSURE HAS
MOVED INTO NW ONTARIO...WITH AN OCCLUDED FRONT EXTENDING SOUTH TO
A TRIPLE POINT IN NRN WI. FROM THERE...A WARM SITS NEAR THE WI/MI
BORDER..WITH THE COLD FRONT THAT CAME THROUGH LAST NIGHT HAVING
ALL BUT PUT ON THE BRAKES FROM THE TRIPLE POINT NEAR ASHLAND...SW
TO ALBERT LEA...THEN WSW TO A DEVELOPING LEE SIDE LOW OVER WRN
NEB.
ALOFT...ERN CONUS UPPER RIDGE LOOKS STRENGTHEN THROUGH
TUESDAY...WHICH WILL REALLY SLOW THE PROGRESS OF THE IDAHO
TROUGH...WHICH WILL NOT BE CLEARING THE UPPER MS VALLEY UNTIL WED
NIGHT. BEHIND THIS WAVE...A BIT OF A PATTERN CHANGE IS PROGGED TO
SET IN FOR THE END OF THE WEEK THROUGH THE REST OF THIS FORECAST
PERIOD...AS WAVE CURRENTLY NEAR IDAHO DEEPENS AND CLOSES OFF OVER
HUDSON BAY...WHILE ANOTHER DEEP CUT OFF LOW WORKS INTO THE NE
PAC/NW COAST. AS THIS AMPLIFICATION IN THE UPPER LOWS OCCURS...THE
UPPER RIDGE IN THE MID SECTION OF THE COUNTRY LOOKS TO GET QUITE
SHARP...EXTENDING FROM TX CLEAR UP INTO THE CANADIAN ARCTIC. THIS
WILL PUT THE AREA INTO PREDOMINATELY NW FLOW FROM THE SECOND HALF
OF THIS WEEK INTO NEXT WEEK...WITH US LIKELY BEING IN A BIT OF A
BATTLE GROUND BETWEEN THE COLD LOW OVER HUDSON BAY AND THE BIG
WARM BUBBLE EXPECTED TO BUILD OVER THE HIGH PLAINS.
AT THE SFC...COLD FRONT ON OUR DOORSTEP THIS AFTERNOON WILL COME
SURGING NORTH AS A WARM FRONT TONIGHT AS THE NEB SFC LOW BEGINS
LIFTING NE INTO SODAK. THIS LOW WILL WORK UP ALONG THE FRONT INTO
WRN MN TUESDAY AFTERNOON AND BE NEAR THUNDER BAY BY WED AFTERNOON.
THIS WILL SLOWLY NUDGE A COLD FRONT EAST THROUGH THE AREA IN THE
TUESDAY THROUGH WEDNESDAY TIME FRAME. HIGH PRESSURE WILL MAKE A
BRIEF APPEARANCE THURSDAY AND FRIDAY...BEFORE MODELS SHOW A STRONG
WAVE CRESTING THE RIDGE ON FRIDAY...AND DIVING SOUTHEAST ON NW
FLOW INTO THE REGION FRIDAY NIGHT. THIS WILL SEND A SFC LOW FROM
THE DAKOTAS INTO IOWA. AFTER THAT...IT LOOKS TO BE BACK TO DRY
HIGH PRESSURE FOR AT LEAST A FEW DAYS.
FOR TONIGHT...CONCERN WILL BE WITH WARM FRONT COMING NORTH. HI RES
REFLECTIVITY FORECASTS ALONG WITH SREF PROBS SHOW SCT THUNDERSTORMS
DEVELOPING NORTH OF THE WARM FRONT AROUND 3Z ACROSS THE ENTIRE
LENGTH OF THE BOUNDARY...AS STRENGTHENING LLJ AND INCREASING
THETA-E ADVECTION BEGINS MOVING NORTH. NAM SHOWS 3000+ J/KG OF
MUCAPE MOVING NORTH OUT OF IOWA TONIGHT AS THE WARM FRONT PUSHES
NORTH...WHICH WOULD SUPPORT THE IDEA OF STORMS COMMENCING NOT TOO
MUCH AFTER DARK. MAIN SHOW STILL LOOKS TO HOLD OFF UNTIL AFTER 9Z
TONIGHT...ESPECIALLY ACROSS WEST CENTRAL MN. THIS IS WHERE YET
ANOTHER 50 KT LLJ WILL BE FLYING NORTH INTO THE AREA...WHICH
SHOULD FEED A NICE AREA OF ELEVATED CONVECTION. GIVEN BULK SHEAR
IN EXCESS OF 60 KTS IN PLACE...THE DEGREE OF ELEVATED
INSTABILITY...AND THAT 50 KT LLJ...CAN NOT ARGUE AGAINST THE
SLIGHT RISK OUT IN WRN MN TONIGHT.
FOR TUESDAY THE BIG QUESTION BECOMES WHEN DO WE BEAT BACK THE
IMPRESSIVE CAP ALONG THE BOUNDARY IN WRN MN. BY 18Z TUE...THE NAM
SHOWS +14 TO +16 C H7 TEMPS EXISTING ACROSS THE ENTIRE AREA.
HOWEVER...AS THE AFTERNOON GOES ON...THE APPROACHING WAVE OVER THE
DAKOTAS WILL START COOLING THESE TEMPS...WITH THE CAP WEAKENING
CONSIDERABLY AS WE HEAD TOWARD SUNSET. UPPER 80/LOWER 90 TEMPS
WITH DEWPS AROUND 70 WILL BE COMMON IN THE WARM SECTOR TUESDAY...
WHICH WILL RESULT IN VERY UNSTABLE CONDITIONS...AS MLCAPE VALUES
INCREASE TO 3000+ J/KG. 0-6 KM SHEAR WILL BE INCREASING FROM UNDER
30 KTS ALONG THE IA BORDER TO APPROACHING 60 KTS OVER CENTRAL MN.
WITH SFC LOW IN WRN MN...WILL ALSO SEE MODEST LOW LEVEL SHEAR.
BASICALLY...IF ANYTHING CAN GET GOING IN THE AFTERNOON
TUESDAY...ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...OTHERWISE
WE WAIT UNTIL AFTER 00Z TO GET ANOTHER WIND/HAIL THREAT GOING INTO
TUESDAY NIGHT. OF THE HIGH RES CONVECTIVE ALLOWING MODELS...THE
SPC WRF AND NMM SHOW AFTERNOON CONVECTION FIRING OFF...WHILE THE
ARW KEEPS A LID ON THINGS UNTIL TUESDAY NIGHT.
AFTER THAT...THE QUESTION BECOMES HOW QUICKLY DOES THE FRONT MOVE
THROUGH HERE. THE GFS AND ECMWF HAVE SWAPPED POSITIONS IN THE PAST
COUPLE OF DAYS WITH REGARDS TO SPEED OF THE SYSTEM...WITH THE
ECWMF /ALONG WITH THE GEM/ NOW RUNNING BEHIND THE MORE PROGRESSIVE
GFS /AND NAM/. WITH THE BLOCKING HIGH OFF TO THE EAST...SLOWER HAS
BEEN THE WAY TO GO THIS SUMMER...AND WITH IT STILL OUT THERE
NOW...FAVOR THE SLOWER FRONTAL TIMING OF THE ECMWF/GEM. THIS WILL
RESULT IN A PROLONGED PERIOD OF THUNDERSTORMS ACROSS THE AREA FROM
TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON...WITH MULTIPLE ROUNDS OF
THUNDERSTORMS EXPECTED. GIVEN RECENT HEAVY RAINS...THIS WILL LEAD
TO A HEIGHTENED RISK FOR FLASH FLOODING...SO HAVE HOISTED A FLASH
FLOOD WATCH FOR WHERE GEM/ECMWF MULTI-DAY QPF EXCEEDS 2-3 INCHES
AND RAINFALL OVER THE LAST 2 WEEKS HAS BEEN AT LEAST 100 PERCENT
OF NORMAL /OR 900 PERCENT OF NORMAL DOWN BY CANNON FALLS/.
FOR THURSDAY AND FRIDAY HIGH PRESSURE WORKS THROUGH...WITH A MUCH
WELCOMED DRY PERIOD EXPECTED. MAY SEE WAA OUT AHEAD OF THE FRIDAY
NIGHT SYSTEM PUSH SHOWERS INTO WRN MN FRIDAY AFTERNOON...BUT DO
EXPECT BULK OF PRECIP WITH NEXT SYSTEM TO HOLD OFF UNTIL FRIDAY
NIGHT. GIVEN AGREEMENT ON SYSTEM TIMING BETWEEN THE
GFS/ECMWF...HAD NO PROBLEM GOING WITH LIKELY POPS FOR FRIDAY
NIGHT. ONCE AGAIN...A 40 KT LLJ WILL BE WORKING EAST OUT AHEAD OF
THE SFC LOW DURING THE EVENING...LIKELY FEEDING AN ELEVATED MCS
THAT AT THE MOMENT LOOKS TO TRACK SE SOMEWHERE BETWEEN THE MN
RIVER AND I-94.
TO END THE FORECAST...MODELS COMING INTO BETTER AGREEMENT ON
KEEPING UPPER RIDGE WEST OF THE MPX AREA. THIS WILL KEEP THE WARM
BUBBLE WEST OF THE AREA /WITH TRIPLE DIGIT HIGHS LIKELY EXTENDING
AS FAR NORTH AS ERN MT AND WRN NODAK/. FOR US...NW FLOW WILL BRING
ANOTHER DRY PERIOD WITH HIGHS NEAR TO SLIGHTLY ABOVE NORMAL. IF
THIS UPPER RIDGE EVER DOES WORK OVER HERE /AS THE GFS AND ECMWF
WANT TO 10 DAYS OUT/...LOOK OUT...IT COULD GET QUITE NASTY IN
TERMS OF TEMPERATURES...WITH UPPER 90 AND TRIPLE DIGIT HIGHS NOT
OUT OF THE QUESTION.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 4 AM CDT TUESDAY THROUGH LATE WEDNESDAY
NIGHT FOR ANOKA-CARVER-CHISAGO-DAKOTA-GOODHUE-HENNEPIN-
ISANTI-KANABEC-LE SUEUR-MCLEOD-RAMSEY-RICE-SCOTT-SHERBURNE-
SIBLEY-WASHINGTON-WRIGHT.
FLASH FLOOD WATCH FROM 4 AM CDT TUESDAY THROUGH WEDNESDAY
AFTERNOON FOR BENTON-CHIPPEWA-KANDIYOHI-MEEKER-MILLE LACS-
MORRISON-POPE-RENVILLE-STEARNS-SWIFT-TODD.
WI...FLASH FLOOD WATCH FROM 4 AM CDT TUESDAY THROUGH LATE WEDNESDAY
NIGHT FOR PIERCE-POLK-ST. CROIX.
&&
RAH/MPGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 822 PM CDT MON JUN 18 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 191200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 822 PM CDT MON JUN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A WARM FRONT THAT WILL LIFT NORTH ACROSS THE REGION TONIGHT. SOME COULD BE SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS...MAINLY ACROSS WEST CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ROUNDS OF THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY AS A STRONG AREA OF LOW PRESSURE LIFTS OUT OF SOUTH DAKOTA AND ACROSS MINNESOTA. THESE STORMS COULD BECOME SEVERE AND ALSO HAVE THE POTENTIAL OF PRODUCING TORRENTIAL RAIN AND AREAS OF FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TUESDAY.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1147 PM CDT MON JUN 18 2012
MNZ054-064-190530-
LAC QUI PARLE-YELLOW MEDICINE-
1147 PM CDT MON JUN 18 2012
...STRONG THUNDERSTORMS APPROACHING WEST CENTRAL MINNESOTA...
AT 1145 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WATERTOWN TO STONE
BRIDGE IN EASTERN SOUTH DAKOTA. THESE STORMS WERE MOVING EAST AT 40
MPH AND WILL MOVE INTO WESTERN YELLOW MEDICINE AND WESTERN LAC QUI
PARLE COUNTIES BETWEEN 1230 AM AND 1 AM THIS MORNING.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH MAY OCCUR WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MARIETTA.
BURR.
CANBY.
MADISON.
BELLINGHAM.
LAT...LON 4518 9613 4492 9576 4465 9536 4464 9643
4489 9645 4524 9644
TIME...MOT...LOC 0444Z 269DEG 36KT 4494 9702 4472 9701
4457 9698SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 111 AM CDT TUE JUN 19 2012 MNZ056>058-065-190700- CHIPPEWA-KANDIYOHI-MEEKER-RENVILLE- 111 AM CDT TUE JUN 19 2012 AT 106 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTH OF PRINSBURG. THIS STORM WAS MOVING EAST AT 50 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... PRINSBURG. PRIAM. BLOMKEST. LAKE LILLIAN. THORPE. ATWATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA. && LAT...LON 4533 9476 4501 9442 4482 9527 4503 9550 TIME...MOT...LOC 0611Z 252DEG 43KT 4490 9513
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
207 AM CDT TUE JUN 19 2012
MNZ054-056-057-064-065-073-190745-
CHIPPEWA-KANDIYOHI-LAC QUI PARLE-REDWOOD-RENVILLE-YELLOW MEDICINE-
207 AM CDT TUE JUN 19 2012
AT 205 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF MONTEVIDEO
TO HANLEY FALLS TO 3 MILES SOUTHEAST OF COTTONWOOD. THESE STORMS WERE
MOVING EAST AT 35 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HANLEY FALLS.
WOOD LAKE.
ASBURY.
MINNESOTA FALLS.
GLUEK.
CLARA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4493 9577 4507 9520 4485 9506 4456 9504
4455 9560 4471 9566
TIME...MOT...LOC 0707Z 248DEG 29KT 4487 9568 4470 9559
4458 9560The Minneapolis radar (KMPX), 127 km away, was scanning. The volume nearest the first event began at 07:42 UTC.
24 thunderstorm wind, 20 hail. Local standard time, as filed.
Crop damage was reported due to the combination of strong winds and hail north of Fairfax, along County Road 16.
Crop damage was reported due to the combination of strong winds and hail around Gibbon.
Crop damage was reported due to the combination of strong winds and hail around Winthrop.
Crop damage was reported due to the combination of strong winds and hail around Gaylord.
A 40-inch diameter tree was blown down, and landed on a home in Lester Prairie.
Crop damage was reported due to the combination of strong winds and hail across northern Le Sueur County.
Numerous large trees were uprooted.
Several large tree limbs were blown down, one caused damage to a telephone pole.
Numerous large trees were blown down around Belle Plaine.
Numerous large trees were blown down around Belle Plaine.
Numerous large trees were blown down in the south part of Prior Lake.
Several large trees were blown down on Burnsville Parkway and Interstate 35W.
A large tree was knocked down on Knox Street, between 82nd and American Blvd.
A fifty foot diameter tree was snapped off at the base.
Over 100 homes and cars were damaged due to falling debris from winds up to 70 mph around Lakeville. In addition, the Lakeville airport had several planes flipped over.
A 30 foot tree, and a wooden fence was blown down near the intersection of Shannon Parkway, and Highway 46 in Rosemount.
Fourteen power poles were knocked down or snapped off along Pilot Knob Road, between County Road 42, and 46.
A 30 foot pine tree was uprooted in Eagan.
Several large tree limbs were snapped in half, along with some power poles near Interstate 494 in South St. Paul.
Several large trees were blown down at the Intersection of 494, and County Road 56.
St. Paul Airport (KSTP), measured a wind gust of 56 knots.
An 18 inch diameter tree was uprooted in Hastings. Plus, an assistant living apartment complex building in Hastings had part of its roof blown off.
A two foot diameter tree was blown down in North St. Paul.
Scattered trees were downed across the southern part of Washington County from south of Cottage Grove, northeast to near Afton. In addition, there were sporadic reports of power outages due to power lines downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2012Every state in 2012This day in weather historyWarnings in Minnesota, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 378342, 378343, 378344, 378345, 378346, 392235, 378347, 378348, 383727, 378349, 378350, 383729, 383730, 378364, 378351, 378361, 383731, 378362, 378363, 383726, 378365, 383734, 378352, 383744, 383749, 378356, 383735, 383738, 383741, 383736, 378353, 378354, 383742, 383745, 394760, 383740, 383748, 392234, 378367, 378355, and more.